# SDR EIA2000158

- Difficulty date: April 21, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B135969
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - FOUND LEFT WLG W/W AREA OUTBOARD OVERWING LONGERON INBOARD ATTACHMENT VERTICAL CHORD AT BS 1306 LBL 115 AND WL 160 LWR END FOUND CORRODED.  CORROSION REMOVED PER SRM 51-10-01.  BLENDED OUT CORROSION DEPTH .07 INCH, WIDTH 2 INCH, LENGTH 4 INCHES OUR OF SRM 53-10-01 LIMITS.  REPLACED CHORD PER SRM 51-10-01 AND HAECO SRWS 000310.  (M)
